Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey ppl! Ok so I was using duac in the a.m and tazorac at night for about 2 yrs.. I ran out of the duac in January of this year. I don't go to the dermatologist anymore because of my insurance. But I still have some tazorac left n I've been using it at night still , but in the morning I use nuetrogen on the spot bp... Do u think I should stop using the tazorac since I'm not using duac with it anymore? I'm kinda scared to stop because what if I start breaking out worse .. I've been breaking out a bit on my chin and forehead since I stopped using duac. I'm not sure what to do. Any feedback please? Thank u.

Link to comment
Share on other sites

I've noticed with tazorac that if I go to bed with acne, the tazorac actually fades it/dries it up by the morning. I don't know if it works this fast for you but maybe you should keep a close eye on your skin and see if it looks any better in the morning.

Link to comment
Share on other sites

I've noticed with tazorac that if I go to bed with acne, the tazorac actually fades it/dries it up by the morning. I don't know if it works this fast for you but maybe you should keep a close eye on your skin and see if it looks any better in the morning.

do use anything other then tazorac?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×